I had my mirena iud put in last friday (9/11/09), It was painful. I am still bleeding, I quit for about 2 days... tried to have sex & now I am bleeding quite heavy again. Why? Is this normal? I had an IUD placed for medical reasons, not for birth control reasons. I have endometreosis & dysmenorrea & that is why my doctor recommended this.
18 Sep 2009
my daughter is using mirena and for three to four mo. it took to have a normal mensral. and i asked her about having sex she said about six to eight weeks so it would not hurt as badly also she stated that you will get worried and angry on the menstral cycles untill it becomes a normal which took her 31/2 mo. to become that way and now her periods are for 4days a week every 3 weeks i hope this help you
26 Feb 2010
I just got my Mirena on Tuesday. I am not bleeding, I haven't bled at all. I am just discharging. However, the cramps and pain have not stopped. Periodically through the day, I feel like someone has kicked me. I also can still feel the strings. It feels like I have a needle in there.
I go back on the 26th for my 4 wk check up.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... months ago I started having lite bleeding and cramps.Each month it has gotten worse.Now I have horrible headaches,terrible cramps,still lite ...
2 answers • 30 Jan 2013
My doctor has recommended I get the IUD due to issues I have with bleeding. I thought it seemed like a good idea, until I've been reading some ...
1 answer • 6 Dec 2013
Hello. I am hoping to find some answers from someone. I just had the Mirena Iud inserted today. I am
... suffering from SEVERE debilitating cramps. Is this normal? Has anyone else experienced this? How long should I wait before I contact my doctor?
0 answers • 26 Mar 2014
I had my Mirena IUD tooken out Around either May 6th or May 7th of 2014. I had some heavy bleeding two days after it was tooken out then it stopped. ...
1 answer • 10 May 2014
Yesterday I was sick with a stomach bug. Today while I was at work I noticed I was spotting. (I have
... the Mirena IUD) And it has gotten worse threw the day to the point that I had to switch from a pantie liner to a over night pad. I haven't ...
1 answer • 1 day 15 hours ago